# SDR A6WA200940150

- Difficulty date: February 25, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 17,310 hours, 15,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Cracked
- Location: Door Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR STIFFENER MOUNT CRACKED.  PAX DOOR POWER ASSIST MOTOR STIFFENER MOUNT REPLACED IAW SRM 51-42-06.  (K)
